# SDR DHLA200800077

- Difficulty date: June 27, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 85,326 hours, 31,528 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 1,964 hours, 757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 1,964 hours, 757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB NR 3 ENGINE FAILED FOLLOWED APPLICABLE PROCEDURES RELIGHT ATTEMPT UNSUCCESSFUL WIND MILLING OIL PRESSURE 2 PSI WIND MILLING TIME 2.55.  PERFORMED T/S IAW DC8-70 M/M 71-00, ADJUSTED MEL SPECIFIC GRAVITY IAW MM 73-20-1.  ADJUSTED PMC DROP IAW MM 73-20-3.  PERFORMED MPA PER JRH CH13 CKS GOOD.  FLIGHT 951 AIRCRAFT WAS GROUNDED.  (A)
